一类非线性p-Laplace边值问题的正解  被引量:1

POSITIVE SOLUTIONS FOR A CLASS OF NONLINEAR p-LAPLACIAN BOUNDARY VALUE PROBLEMS

在线阅读下载全文

作  者:邹玉梅[1] 

机构地区:[1]山东科技大学信息科学与工程学院,青岛266590

出  处:《系统科学与数学》2013年第7期841-847,共7页Journal of Systems Science and Mathematical Sciences

基  金:国家自然科学基金(10971179;11071141;61201431);山东省优秀中青年科学家科研奖励基金(BS2010SF023;BS2012SF022)资助课题

摘  要:应用锥理论和不动点指数方法,在与相应齐次增算子的第一特征值相关的条件下,得到了下述非线性p-Laplace边值问题{(|u″|p-1u″)"=f(t,u),t∈(0,1),u(0)=u(1)=u″(0)=u″(1)=0的正解。In this paper, we use the cone theory and the fixed point index to study the existence of positive solutions for the nonlinear p-Laplacian boundary value problems {(|u″|^p-4u″)″=f(t,u),t∈(0,1) u(0)=u(1)=u″(0)=u″(1)=0 under some conditions related with the first eigenvalues corresponding to the relevant positively homogeneous operators. The results here essentially extend and improve the results existing.

关 键 词:p-Laplace边值问题  不动点指数 

分 类 号:O175.8[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象